Alert archive / Pennsylvania / Tornado Warnings in 2019

Tornado Warning 12, NWS Binghamton, NY

May 28, 2019Bradford County, Susquehanna County, Wyoming County, Pennsylvania

NWS Binghamton, NY issued this tornado warning at May 28, 2019, 4:57 PM EDT for Bradford County, Susquehanna County, Wyoming County, Pennsylvania. It was in force for 33 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2019, 4:57 PM EDT (20:57 UTC)
Expired
May 28, 2019, 5:30 PM EDT
In force
33 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Bradford County, PA, Susquehanna County, PA, Wyoming County, PA

The radar

The Binghamton radar (KBGM), 51 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 5:02 PM EDTTSTM WND DMGRome, PAMULTIPLE REPORTS OF TREES DOWN IN ROME AREA.
May 28, 5:35 PM EDTFUNNEL CLOUD2 E Wyalusing, PAFUNNEL CLOUD REPORTED 2 MILES EAST OF WYALUSING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 1:48 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 9.0 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2019-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2019-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1087 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
253 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

914 
WFUS51 KBGM 282057
TORBGM
PAC015-115-131-282130-
/O.NEW.KBGM.TO.W.0012.190528T2057Z-190528T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Binghamton NY
457 PM EDT Tue May 28 2019

The National Weather Service in Binghamton has issued a

* Tornado Warning for...
  Southwestern Susquehanna County in northeastern Pennsylvania...
  Northeastern Bradford County in northeastern Pennsylvania...
  North central Wyoming County in northeastern Pennsylvania...

* Until 530 PM EDT.
    
* At 457 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Rome, or near Towanda, moving southeast at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Herrickville around 510 PM EDT.
  Herrick, Le Raysville and Brushville around 515 PM EDT.
  Wyalusing and Camptown around 520 PM EDT.
  Rushville around 525 PM EDT.
  Rush, Laceyville and Auburn Center around 530 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4183 7647 4194 7636 4179 7593 4156 7612
TIME...MOT...LOC 2057Z 302DEG 26KT 4184 7637 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

DAB
3 follow-up statements
254 
WWUS51 KBGM 282102
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
502 PM EDT Tue May 28 2019

PAC015-115-131-282130-
/O.CON.KBGM.TO.W.0012.000000T0000Z-190528T2130Z/
Susquehanna PA-Bradford PA-Wyoming PA-
502 PM EDT Tue May 28 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR
SOUTHWESTERN SUSQUEHANNA...NORTHEASTERN BRADFORD AND NORTH CENTRAL
WYOMING COUNTIES...
        
At 502 PM EDT, a confirmed tornado was located over Rome, or near
Towanda, moving southeast at 30 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Herrick, Le Raysville and Herrickville around 515 PM EDT.
  Wyalusing and Camptown around 520 PM EDT.
  Rushville around 525 PM EDT.
  Rush, Laceyville and Auburn Center around 530 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Additional statements will be issued as conditions warrant.

&&

LAT...LON 4184 7640 4192 7630 4179 7593 4156 7612
      4176 7637
TIME...MOT...LOC 2102Z 303DEG 24KT 4182 7634 

TORNADO...OBSERVED
HAIL...<.75IN

$$

DAB
158 
WWUS51 KBGM 282111
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
511 PM EDT Tue May 28 2019

PAC015-115-131-282130-
/O.CON.KBGM.TO.W.0012.000000T0000Z-190528T2130Z/
Susquehanna PA-Bradford PA-Wyoming PA-
511 PM EDT Tue May 28 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR
SOUTHWESTERN SUSQUEHANNA...EAST CENTRAL BRADFORD AND NORTH CENTRAL
WYOMING COUNTIES...
        
At 510 PM EDT, a confirmed tornado was located over Herrick, or 8
miles north of Wyalusing, moving southeast at 30 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Le Raysville and Brushville around 515 PM EDT.
  Camptown and Rushville around 520 PM EDT.
  Rush, Laceyville and Auburn Center around 530 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Additional statements will be issued as conditions warrant.

&&

LAT...LON 4182 7633 4189 7624 4179 7593 4156 7612
      4179 7634
TIME...MOT...LOC 2110Z 305DEG 26KT 4179 7627 

TORNADO...OBSERVED
HAIL...<.75IN

$$

DAB
856 
WWUS51 KBGM 282116
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
516 PM EDT Tue May 28 2019

PAC015-115-131-282130-
/O.CON.KBGM.TO.W.0012.000000T0000Z-190528T2130Z/
Susquehanna PA-Bradford PA-Wyoming PA-
516 PM EDT Tue May 28 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR
SOUTHWESTERN SUSQUEHANNA...EAST CENTRAL BRADFORD AND NORTH CENTRAL
WYOMING COUNTIES...
    
At 515 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Herrick, or 7 miles north of Wyalusing, moving
southeast at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Rushville around 520 PM EDT.
  Rush, Laceyville and Auburn Center around 530 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Additional statements will be issued as conditions warrant.

&&

LAT...LON 4181 7629 4186 7620 4179 7593 4156 7612
      4178 7630
TIME...MOT...LOC 2115Z 302DEG 26KT 4177 7622 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

DAB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this tornado warning went out at May 28, 2:48 PM EDT, 2 hours 9 minutes earlier.

Area forecast discussion, May 28, 2:48 PM EDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
National Weather Service Binghamton NY
248 PM EDT Tue May 28 2019

.SYNOPSIS...
Scattered thunderstorms are expected along the southern tier of
NY and across northeast PA through this evening. A few storms
may become severe. A lingering frontal boundary will allow for
persistent chances of showers and thunderstorms the next
several days. High pressure and a brief dry period is possible
Friday into Saturday.

&&

.NEAR TERM /THROUGH WEDNESDAY NIGHT/...
250 pm update...
Main concerns in the near term are focused on the potential for
severe thunderstorms late this afternoon into the evening
hours...mainly over ne PA, but potentially spreading into far
southern NY as well.

A Tornado Watch has been issued for all of ne PA until 10 pm this
evening.

Surface low currently situated near wrn NY/Lake Erie with a warm
front extending east along the srn tier of NY into portions of ne
PA. Much of the region south of the low and the warm front has
destabilized impressively with ML CAPE values exceeding 1500 J/kg
into wrn PA. This very unstable air mass will attempt to move n/newd
just south of the warm front and provide the primary ingredient for
strong to severe thunderstorms across central and ern PA. Strongly
sheared wind profiles are evident along and north of the warm
front...0-1km shear around 30 kt and 0-6km shear around 60 kt...so
will need to watch the development of strong convection closer to
the front for the possibility of quickly maturing supercells later
this afternoon. The main threat is damaging winds and hail...and
also an increasing threat of a few tornadoes as well given the amt
of low level shear.

There is also a secondary threat of localized flash flooding with
this event. Although the motion of individual storms will be fairly
fast...there does appear to be some potential for training of
convection over the same areas with the focus along a west-east
broad area through PA. Heavy rainfall rates over areas that are
already sensitive due to recent rain will need to be monitored
closely.

The surface low will track to the east this evening and is progged
to take a bit of a turn to the south later tonight. This trend
should allow most of the convection to shift slowly to the
south/se...but may still be focused over central PA...into Luzerne
county...through this evening. Most of the instability should die
down after sunset tonight...along with the main threat of severe
weather. However...cannot rule out some additional training of
storms and localized flooding issues into ne PA.

The boundary along which the path of the low moves will sag south
tonight and Wed morning and allow most of the lingering rain showers
to end for a period of time. A light nw wind and cooling
temperatures into the 50s will make conditions favorable for patchy
fog.

The east-west oriented front will shift only slightly back to the
north tomorrow and another wave...although much weaker...will move
west to east through PA during the day. This will allow for another
chance of showers and thunderstorms, mainly over ne PA again. There
is only a low chance of some storms becoming strong to severe due to
the likelihood that most of the instability remaining confined south
of the area. Temperatures on Wednesday will warm into the upper
60s in central NY and into the lower to mid 70s in ne PA.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY/...
Large upper low sits nearly stationary over northern Quebec
just east of James Bay on Thursday morning. This will keep a WNW
flow over the area. So, a short wave over the lakes with a
surface cold front will dive easterly bring showers and
thunderstorms to the area Thursday afternoon and continuing into
Thursday night. There are some model differences on the timing
but the overall scenario is agreed upon so it's a good bet that
another round of rain and embedded thunder is on the way.

Some weak upper ridging and a surface high pressure follow the
front bringing clearing skies and dry weather for Friday.

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
Low mentioned in the short term continues to wobble around
eastern Quebec in the long term. This will keep a cooler than
normal, deep west/northwest flow over the forecast area. Friday
night into Saturday should remain mostly dry, bit with the
chance of some afternoon convection. A short wave riding through
in the flow will trigger more widespread convection late
Saturday into Sunday with a surface front again setting up shop
south of the forecast area. This will keep us cooler than normal
and unsettled into Monday, but hopefully keep the heaviest rain
south of the area.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
Rain showers lingering across KRME and KSYR early this
afternoon...with conditions drying out to the south as the warm
front lifts to the north. Still expecting clusters of
thunderstorms along and south of the NY/PA border...impacting
mainly KELM, KBGM and KAVP from about 21Z to 02Z at the latest.
Some of the storms may produce very strong wind gusts and hail.
Then, behind the convection later tonight most terminals are
expected to develop fuel alternate required ceilings...and even
some temporary IFR cigs or vsbys in fog before 12-13Z.
Conditions will improve after 14Z with high-end MVFR and low-end
VFR cigs possible before 18Z Wed.

Winds will be primarily out of the south this afternoon but veer
to the nw by this evening...remaining nw through the rest of the
period around 5 to 10 kt.

Outlook...

Wednesday afternoon through Thursday night...Occasional
restrictions from scattered showers and thunderstorms.

Friday through Saturday...Mainly VFR.

Sunday...Restrictions possible in rain showers.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.

&&

SYNOPSIS...BJT
NEAR TERM...BJT
SHORT TERM...DGM
LONG TERM...DGM
AVIATION...BJT/MDP
Hazardous weather outlook, May 28, 1:54 PM EDT, 3 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
154 PM EDT Tue May 28 2019

NYZ009-016>018-036-037-291800-
Northern Oneida-Seneca-Southern Cayuga-Onondaga-Madison-
Southern Oneida-
154 PM EDT Tue May 28 2019

This Hazardous Weather Outlook is for central New York.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ015-022>025-044>046-055>057-062-291800-
Yates-Steuben-Schuyler-Chemung-Tompkins-Cortland-Chenango-Otsego-
Tioga-Broome-Delaware-Sullivan-
154 PM EDT Tue May 28 2019

This Hazardous Weather Outlook is for central New York.

.DAY ONE...This Afternoon and Tonight.

Isolated to scattered thunderstorms are expected this afternoon
through the evening. There is a slight risk that a few storms will
become severe with damaging winds, large hail, and locally heavy
rainfall. An isolated tornado is also possible. Risk for severe
thunderstorms will be higher for closer to the state border.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms are again possible Wednesday afternoon through
evening, especially from the Twin Tiers and Catskills southward.
Some storms may contain damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested this afternoon through this evening.

PAZ038>040-043-044-047-048-072-291800-
Bradford-Susquehanna-Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-
Southern Wayne-
154 PM EDT Tue May 28 2019

...TORNADO WATCH 274 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Scattered thunderstorms are expected this afternoon through this
evening. There is a slight risk that a few storms will become severe
with damaging winds, large hail, and locally heavy rainfall. An
isolated tornado is also possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms are again possible Wednesday afternoon through
evening, especially from the Twin Tiers and Catskills southward.
Some storms may contain damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested this afternoon through this evening.

In the hours before

Special weather statement, May 28, 3:52 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Binghamton NY
352 PM EDT Tue May 28 2019

NYZ024-055-PAZ038-282030-
Chemung NY-Tioga NY-Bradford PA-
352 PM EDT Tue May 28 2019

...STRONG THUNDERSTORM WILL AFFECT...SOUTHERN CHEMUNG...SOUTHWESTERN
TIOGA AND NORTHERN BRADFORD COUNTIES UNTIL 430 PM EDT...

At 351 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms over Pine City, or near West Elmira, moving east at 55
mph.

Small hail and winds in excess of 40 mph will be possible with this
storm.

Locations impacted include...
Chemung, Elmira, Southport, Big Flats, Sayre, Waverly, Athens,
Towanda, Ridgebury and Wysox.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Occasional cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Additional statements will be issued as conditions warrant.

&&

A Tornado Watch remains in effect until 1000 PM EDT for northeastern
Pennsylvania.

LAT...LON 4214 7694 4195 7614 4165 7612 4165 7616
      4194 7692 4200 7692 4200 7697 4209 7697
TIME...MOT...LOC 1951Z 290DEG 47KT 4203 7688

DAB
Special weather statement, May 28, 4:09 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Binghamton NY
409 PM EDT Tue May 28 2019

NYZ022-024-PAZ038-282045-
Steuben NY-Chemung NY-Bradford PA-
409 PM EDT Tue May 28 2019

...STRONG THUNDERSTORM WILL AFFECT...SOUTHWESTERN CHEMUNG...
SOUTHEASTERN STEUBEN AND CENTRAL BRADFORD COUNTIES UNTIL 445 PM
EDT...

At 409 PM EDT, Doppler radar was tracking a strong thunderstorm near
Millerton, or 10 miles southwest of West Elmira, moving east at 50
mph.

Small hail and winds in excess of 40 mph will be possible with this
storm.

Locations impacted include...
Athens, Towanda, Caton, Ridgebury, Lindley, Wysox, Sheshequin,
Ulster, Wilmot and Orwell.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1000 PM EDT for northeastern
Pennsylvania.

LAT...LON 4207 7712 4205 7690 4186 7613 4184 7613
      4158 7632 4185 7685 4187 7691 4200 7693
      4200 7718
TIME...MOT...LOC 2009Z 291DEG 45KT 4198 7701

JRK
Special weather statement, May 28, 4:12 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Binghamton NY
412 PM EDT Tue May 28 2019

NYZ044-045-055-056-282045-
Chenango NY-Cortland NY-Tioga NY-Broome NY-
412 PM EDT Tue May 28 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...NORTHWESTERN
BROOME...SOUTHERN CORTLAND...NORTHEASTERN TIOGA AND SOUTHERN CHENANGO
COUNTIES UNTIL 445 PM EDT...

At 411 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mc Donough to near Whitney Point to
Richford. Movement was east at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Norwich, Guilford, Nanticoke, Coventry, Greene, Oxford, Berkshire,
Bainbridge, Richford and Preston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Occasional cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Additional statements will be issued as conditions warrant.

&&

LAT...LON 4251 7540 4241 7537 4239 7540 4234 7540
      4221 7548 4225 7623 4231 7631 4230 7625
      4236 7624 4238 7630 4240 7629 4241 7626
      4243 7625 4245 7600 4254 7587 4257 7533
TIME...MOT...LOC 2011Z 272DEG 33KT 4248 7582 4237 7592 4235 7617

DAB
Special weather statement, May 28, 4:52 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Binghamton NY
452 PM EDT Tue May 28 2019

NYZ045-046-055>057-062-PAZ040-282130-
Otsego NY-Chenango NY-Tioga NY-Broome NY-Sullivan NY-Delaware NY-
Northern Wayne PA-
452 PM EDT Tue May 28 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...SOUTHWESTERN
OTSEGO...SOUTHERN BROOME...DELAWARE...EAST CENTRAL TIOGA...NORTH
CENTRAL SULLIVAN...SOUTHERN CHENANGO AND NORTH CENTRAL WAYNE COUNTIES
UNTIL 530 PM EDT...

At 451 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Rockdale to Afton to near Union Center.
Movement was east at 50 mph.

Small hail and winds in excess of 40 mph will be possible with these
storms.

Locations impacted include...
Rockland, Maine, Sidney, Walton, Delhi, Guilford, Sanford,
Colchester, Deposit and Coventry.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1000 PM EDT for northeastern
Pennsylvania.

LAT...LON 4215 7450 4215 7453 4212 7456 4202 7478
      4197 7467 4197 7471 4190 7518 4224 7626
      4231 7575 4243 7544 4223 7451 4220 7453
      4217 7446
TIME...MOT...LOC 2051Z 287DEG 42KT 4238 7539 4224 7556 4218 7604

JRK/HLC

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 3:52 PM EDTSpecial Weather StatementBGMBradford38 min
May 28, 4:09 PM EDTSpecial Weather StatementBGMBradford36 min
May 28, 4:42 PM EDTSevere Thunderstorm WarningBGMBradford, Susquehanna, Wyoming48 min
May 28, 5:19 PM EDTTornado WarningBGMBradford, Susquehanna, Wyoming26 min
May 28, 5:37 PM EDTTornado WarningBGMWayne23 min
May 28, 5:38 PM EDTSevere Thunderstorm WarningBGMBradford, Lackawanna, Luzerne, Susquehanna, Wyoming37 min
May 28, 5:42 PM EDTTornado WarningBGMBradford, Lackawanna, Wyoming33 min
May 28, 5:56 PM EDTSevere Thunderstorm WarningBGMBradford, Luzerne, Wyoming64 min
May 28, 6:08 PM EDTTornado WarningBGMLackawanna, Luzerne, Wyoming22 min
May 28, 6:18 PM EDTSevere Thunderstorm WarningBGMLackawanna, Luzerne, Susquehanna, Wayne, Wyoming57 min
May 28, 6:19 PM EDTTornado WarningBGMBradford, Wyoming41 min
May 28, 6:25 PM EDTTornado Warning Tornado observedConsiderable damage threatBGMLackawanna, Pike, Wayne50 min
May 28, 6:48 PM EDTFlash Flood WarningBGMLackawanna3 hr
May 28, 6:53 PM EDTAreal Flood AdvisoryBGMWyoming3 hr
May 28, 6:58 PM EDTSevere Thunderstorm WarningBGMLackawanna, Luzerne, Wyoming62 min
May 28, 7:04 PM EDTSevere Thunderstorm WarningBGMPike41 min
May 28, 7:10 PM EDTAreal Flood AdvisoryBGMPike, Wayne3 hr
May 28, 7:33 PM EDTTornado WarningBGMLackawanna, Pike, Wayne23 min

Nearby

Tornado Warnings in Pennsylvania, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.